# SDR QXEA200301520

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 4,787 hours, 3,580 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CHIMNEY AT FORWARD ENRTY WAY TO BAGGAGE COMPARTMENT HAS DAMAGED WEBBING.  REMOVED AND REPLACED CHIMNEY.
